# SDR DALA2014071704152

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,834 hours, 43,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS A ONE INCH LONG CRACK AT BS 1380, ONE INCH ABOVE LONGERON 14L.  REPAIR INSTALLED IAW PRI 527562-14, REV 0.
